MAUDE Adverse Event Report: TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL

TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL
Model Number P101828
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Adhesion(s) (1695); Hematoma (1884); Pain (1994); Hernia (2240); Impaired Healing (2378); Fluid Discharge (2686); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 10 x 14" mesh prolite ultra, lot # 30720, product id: 30720, 13 x 15cm graft bard allomax, lot # 175000000000535tissue#sj07k002, product id: 1180090, exp.Date 2013-03 10 x 15cm graft bard allomax, lot # 174000000000535tissue#sj07k002, product id: 1180080, exp.Date 2013-03.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced mesh detachment, mesh separation, hernia recurrence, mesh ruptured in middle creating hernia defect, mesh retracted laterally to both sides, neovascular attachments to the mesh, adhesions, open draining wound, hematoma, and chronic abdominal pain.Post-operative patient treatment included revision surgery, and remnants of mesh were removed.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
TISSUE SCIENCE LABORATORIES
victoria house, victoria road
aldershot, hampshire GU11 1EJ
UK  GU11 1EJ
MDR Report Key11829000
Report Number9617613-2021-00017
Device Sequence Number4443457
Product Code FTM
UDI-Device Identifier10884523000139
UDI-Public10884523000139
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2010
Device Model NumberP101828
Device Catalogue NumberP101828
Device Lot Number06B24-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;